Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Recurring corns on feet, have black spots on toes that look like corns. Which creams can I use to avoid eruption?

HI, I have had corns on me feet since I was 15 years old and I am now 29. I just had corn removal on my two big toes last month and after a few weeks the doctor prescribed me some trimcinolone acetonide cream 0.1. He also instructed me to buy some mederma cream...It seems as though the cut is heeling but i have two big black spots on my two big toes. The area where the cut is doesn t seem to be fading......should I wait more time for results and what other creams can i use to help with the other toes that don t have corns but just black spots that look like corns.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  618
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi recurrent corns can only be controlled by changing the footwear with soft soles. Corns present can be controlled by application of podowart s lotion over the corns.the black spots at the corn removal sites and other sites can be cured by moisteriser along with a clobetasol cream .use evion tablet 400mg daily once
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor